# SDR UIEA2011080700423

- Difficulty date: August 7, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 75,026 hours, 14,699 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN TAKEOFF POWER APPLIED, AUTO SPOILERS DEPLOYED AND WARNING HORN SOUNDED. RETURNED TO BLOCKS.  APPLIED MEL 27-9 FOR AUTO SPOILERS INOP, COMPLIED WITH MX ACTION AND RELEASED ACFT
